Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On local solvability of linear partial differential equations


Author: François Treves
Journal: Bull. Amer. Math. Soc. 76 (1970), 552-571
MSC (1970): Primary 3501, 3520
MathSciNet review: 0257550
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Reese Harvey, Hyperfunctions and linear partial differential equations, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1042–1046. MR 0200604 (34 #495)
  • 2. Lars Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161–248. MR 0076151 (17,853d)
  • 3. Lars Hörmander, Differential equations without solutions, Math. Ann. 140 (1960), 169–173. MR 0147765 (26 #5279)
  • 4. Hans Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155–158. MR 0088629 (19,551d)
  • 5. André Martineau, Equations différentielles d’ordre infini, Bull. Soc. Math. France 95 (1967), 109–154 (French). MR 1507968
  • 6. L. Nirenberg and F. Treves, Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math. 16 (1963), 331–351. MR 0163045 (29 #348)
  • 7. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. Part I: Necessary conditions, Comm. Pure and Applied Math. (to appear).
  • 8. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. Part II: Sufficient conditions, Comm. Pure Appl. Math. (to appear).
  • 9. Louis Nirenberg and François Trèves, Conditions nécessaires de résolubilité locale des équations pseudo-différentielles, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A774–A777 (French). MR 0264469 (41 #9063)
  • 10. Louis Nirenberg and François Trèves, Conditions suffisantes de résolubilité locale des équations aux dérivées partielles linéaires, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A853–A856 (French). MR 0262661 (41 #7266)
  • 11. Pierre Schapira, Une équation aux dérivées partielles sans solutions dans l’espace des hyperfonctions, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A665–A667 (French). MR 0221060 (36 #4112)
  • 12. Pierre Schapira, Solutions hyperfonctions des équations aux dérivées partielles du premier ordre, Bull. Soc. Math. France 97 (1969), 243–255 (French). MR 0257538 (41 #2188)
  • 13. François Trèves, On the local solvability of linear partial differential equations in two independent variables, Amer. J. Math. 92 (1970), 174–204. MR 0259336 (41 #3974)
  • 14. François Trèves, Local solvability in 𝐿² of first order linear 𝑃𝐷𝐸𝑠, Amer. J. Math. 92 (1970), 369–380. MR 0264209 (41 #8805)
  • 15. François Trèves, Ovcyannikov theorem and hyperdifferential operators, Notas de Matemática, No. 46, Instituto de Matemática Pura e Aplicada, Conselho Nacional de Pesquisas, Rio de Janeiro, 1968. MR 0290202 (44 #7386)
  • 16. François Trèves, Hyper-differential operators in complex space, Bull. Soc. Math. France 97 (1969), 193–223. MR 0261400 (41 #6014)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3501, 3520

Retrieve articles in all journals with MSC (1970): 3501, 3520


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12443-0
PII: S 0002-9904(1970)12443-0